MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-NT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Mitral Valve Insufficiency/ Regurgitation (4451); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4+ degenerative mitral regurgitation (mr) for a mitraclip procedure.During the procedure, two mitraclips were successfully implanted before the procedure was discontinued.The final mr remained unchanged at grade 4+.There were no clinically significant delays reported.On (b)(6) 2025, the patient returned for open heart surgery to treat the high mr through a mitral valve replacement procedure.The procedure was successful and the mr was reduced.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4+ degenerative mitral regurgitation (mr) for a mitraclip procedure.During the procedure, two mitraclips were successfully implanted before the procedure was discontinued.The final mr remained unchanged at grade 4+.There were no clinically significant delays reported.On (b)(6) 2025, the patient returned for open heart surgery to treat the high mr through a mitral valve replacement procedure.The procedure was successful and the mr was reduced.On (b)(6) 2026: this file (b)(4) - (b)(6) has been identified as a duplicate, as the part and lot number were identical in addition to the reported event details to (b)(4) - (b)(6).All pertinent and additional information will be added to (b)(4).
 
Additional Manufacturer Narrative
(b)(6) has been identified as a duplicate, as the part and lot number were identical in addition to the reported event details to (b)(4) - (b)(6).Codes removed: health effect-clinical code: 4451.Health effect- impact code: 4607;4624.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23662841
Report Number2135147-2025-07022
Device Sequence Number15734320
Product Code NKM
UDI-Device Identifier05415067037367
UDI-Public(01)05415067037367(17)250319(10)40319A1042
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2025
Device Model NumberCDS0706-NT
Device Catalogue NumberCDS0706-NT
Device Lot Number40319A1042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient SexUnknown